RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 4, Pages 61–78 (Mi dm1026)  

Finite generability of some groups of recursive permutations

S. A. Volkov


Abstract: Let a class $\mathcal Q$ of functions of natural argument be closed with respect to a superposition and contain the identity function. The set of permutations $f$ such that $f,f^{-1}\in\mathcal Q$ forms a group (with respect to the operation of composition) which we denote by $Gr(\mathcal Q)$. We prove the finite generability of $Gr(\mathcal Q)$ for a large family of classes $\mathcal Q$ satisfying some conditions. As an example, we consider the class $\mathrm{FP}$ of functions which are computable in polynomial time by a Turing machine. The obtained result is generalised to the classes $\mathscr E^n$ of the Grzegorczyk system, $n\ge2$.
It is proved that for the considered classes $\mathcal Q$ the minimum number of permutations generating the group $Gr(\mathcal Q)$ is equal to two. More exactly, there exist two permutations of the given group such that any permutation of this group can be obtained by compositions of these permutations.

DOI: https://doi.org/10.4213/dm1026

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:6, 607–624

Bibliographic databases:

UDC: 519.7
Received: 22.06.2007

Citation: S. A. Volkov, “Finite generability of some groups of recursive permutations”, Diskr. Mat., 20:4 (2008), 61–78; Discrete Math. Appl., 18:6 (2008), 607–624

Citation in format AMSBIB
\Bibitem{Vol08}
\by S.~A.~Volkov
\paper Finite generability of some groups of recursive permutations
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 4
\pages 61--78
\mathnet{http://mi.mathnet.ru/dm1026}
\crossref{https://doi.org/10.4213/dm1026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500604}
\zmath{https://zbmath.org/?q=an:1177.20011}
\elib{http://elibrary.ru/item.asp?id=20730266}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 6
\pages 607--624
\crossref{https://doi.org/10.1515/DMA.2008.046}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349180541}


Linking options:
  • http://mi.mathnet.ru/eng/dm1026
  • https://doi.org/10.4213/dm1026
  • http://mi.mathnet.ru/eng/dm/v20/i4/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:274
    Full text:111
    References:31
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020